Universidad Complutense de Madrid
E-Prints Complutense

Number of Missing Label Operators and Upper Bounds for Dimensions of Maximal Lie Subalgebras

Impacto

Downloads

Downloads per month over past year



Campoamor Stursberg, Otto Ruttwig (2006) Number of Missing Label Operators and Upper Bounds for Dimensions of Maximal Lie Subalgebras. Acta Physica Polonica B, 37 (10). pp. 2745-2760. ISSN 0587-4254

[img]
Preview
PDF
181kB


Abstract

We analyze numerically the equation giving the number of missing label operators for reduction chains k ,! g of Lie algebras to obtain information about the maximal possible dimension of certain types of subalgebras, mainly Abelian. Applications to the minimal dimension of faithful representations are given, and the number of invariants of codimension one and two subalgebras is analyzed.


Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:21665
Deposited On:04 Jun 2013 15:23
Last Modified:07 Aug 2018 09:17

Origin of downloads

Repository Staff Only: item control page